# SDR SWAA2021080301555

- Difficulty date: July 17, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N8642E
- Make and model: Boeing 737-8H4
- Aircraft serial: 42525
- Aircraft time: 20,824 hours, 9,207 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PANEL 140EF CORRODED / EVALUATED CORROSION ON AFT CARGO BAY FLOOR PANEL 140EF; LENGTH OF TOTAL ACCUMULATED DAMAGE EXCEEDED 20' MAXIMUM ALLOWEABLE LENGTH - OUT OF LIMITS IAW SRM 53-00-53-1A-1; REPLACED WITH NEW/FABRICATED PANEL 140EF IAW AMM 25-52-01-201-801; TO BE INSTALLED ON SA-M 565S PANEL SIGN OFF SHEET; AND BOEING DWG 453A2610-SHT 38 REV. C. P/N 453A2610-58 ATAG A68668
